# SDR SWAA2022020792361

- Difficulty date: January 7, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CR HAS A DELAMINATION ON THE OUTER SKIN MID SPAN. / PANEL 193 CR DELAMINATION ON THE OUTER SKIN MID SPAN REPAIRED IAW SRM 51-70-05-2R-2 20549U 12JAN18
